| Model Number |
FX-410690 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is seroma-late.
Event or Problem Description
Patient reported left side "a little bit of fluid" around them.Patient also has some symptoms of pain; and that "sometimes it's sharp and it will wake me up in the middle of the night.".Device remains implanted.